Please use this identifier to cite or link to this item:
Type: Journal article
Title: The generalised Hadamard inequality, g-convexity and functional Stolarsky means
Author: Neuman, E.
Pearce, C.
Pecaric, J.
Simic, V.
Citation: Bulletin of the Australian Mathematical Society, 2003; 68(2):303-316
Publisher: Australian Mathematics Publ Assoc Inc
Issue Date: 2003
ISSN: 0004-9727
RMID: 0020031059
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.